# SDR FDEA201104141479

- Difficulty date: April 14, 2011
- Submitted: May 11, 2011
- Operation: Air carrier
- Aircraft: N722FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 479
- Aircraft time: 44,292 hours, 24,278 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: A54610927500
- Condition: Corroded
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON ENG AFT MOUNT LT FWD BOLT HOLE FOUND WITH CORROSION.  REWORKED AS PER E.A. 6-5450-143900 PART 1. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100 REVISION 112.
